# SDR CALA2017040700864

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L329 & L738 FOUND INOPERATIVE.  REPLACED THE FUSE AND TESTED NORMAL IAW AMM 33-51-00-715-001, REV 196.
